# SDR CA010226011

- Difficulty date: February 5, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 2,552 hours
- Engine: Lyc HO360C1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4347
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HARD TO START. RETARD LOW INTENSITY SPARK. REPLACED MAGNETO.
